# SDR HALA2018060400272

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,803 hours, 36,255 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE RIGHT ENGINE STAYED AT 41% N1 AND LEFT AT30 % N1,  EQUALIZE AT 10000 FEET.  TROUBLESHOT IAW FIM 71.01 F/T 804 EEC BITE WITH NO FAULT. PERFORMED PSEU BITE NO FAULT NOTED. PER TASK 71-00-00-735-001-G00 PERFORMED TEST 3, GROUND TEST FOR IDLE POWER, ALL CHECKED OK. THE ACFT IS OK FOR SERVICE.
